a few red pimple like bumps that itch have developed on my left shoulder while taking ciprofloxacin. The itching, when scratched, starts to burn. I finished the medication a little over 24 hours ago. how long will this last?
Hi, sounds like a bad reaction to the med. Have you gone back to the doc? I no how u feel I was never allergic to penicillin, then after I had a baby, (27years ago) lol, I suddenly was, the doc stopped the meds and put me on benadryl for a bit and gave me a different antibiotic, hope this helps, many blessings to you, and feel better soon!
Hi there. I am not going to be able to actually answer your question because I am wondering the exact same thing. I have had recurrent uti's since I was a kid and I am 30 now. I have almost always been given cipro for these infections, so I would guess I have taken it at least 20+ times and never had a problem with it until now. I took 500mg of cipro twice a day for three days when I too suddenly developed extreme itching everywhere. It is absolutely excruciatingly miserable. I also get a burning sensation in my skin as you described. I haven't gotten a good nights sleep since this started and I took my last dose of cipro on Saturday when all the itching began and I am still itching away now three days after my last dose. I still have a uti, but I will NEVER take this antibiotic again. I did some research on it and other drugs in the same family as cipro and I am appalled that dr's prescribe it so frequently with out offering any warning of potential side effects. Some adverse reactions possible from taking cipro can be deadly and others can make you wish you were dead. This is insane! If you have improved any, I would love to hear from you. Today I am going to a natural medicine store to speak with an employee that I know to be knowledgable and I will combat my infection with out further poisoning my body. I am so sorry you have had to deal with this too because it is awful!
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jul 2010 • 1 answer
Posted 24 Jan 2011 • 2 answers
Posted 27 Nov 2011 • 1 answer
Contrave - Has anyone had inner ear itching for the first half hour after taking the medication that
Posted 28 Apr 2015 • 2 answers
Posted 12 Jan 2018 • 2 answers